hrcak mascot   Srce   HID

KoG, Vol.21 No.21 Siječanj 2018.

Izvorni znanstveni članak

Rational Trigonometry in Higher Dimensions and a Diagonal Rule for 2-planes in Four-dimensional space

Norman J Wildberger   ORCID icon orcid.org/0000-0003-3503-6495 ; School of Mathematics and Statistics UNSW, Sydney, Australia

Puni tekst: engleski, pdf (203 KB) str. 47-54 preuzimanja: 104* citiraj
APA 6th Edition
Wildberger, N.J. (2017). Rational Trigonometry in Higher Dimensions and a Diagonal Rule for 2-planes in Four-dimensional space. KoG, 21 (21), 47-54. Preuzeto s https://hrcak.srce.hr/192231
MLA 8th Edition
Wildberger, Norman J. "Rational Trigonometry in Higher Dimensions and a Diagonal Rule for 2-planes in Four-dimensional space." KoG, vol. 21, br. 21, 2017, str. 47-54. https://hrcak.srce.hr/192231. Citirano 20.08.2018.
Chicago 17th Edition
Wildberger, Norman J. "Rational Trigonometry in Higher Dimensions and a Diagonal Rule for 2-planes in Four-dimensional space." KoG 21, br. 21 (2017): 47-54. https://hrcak.srce.hr/192231
Harvard
Wildberger, N.J. (2017). 'Rational Trigonometry in Higher Dimensions and a Diagonal Rule for 2-planes in Four-dimensional space', KoG, 21(21), str. 47-54. Preuzeto s: https://hrcak.srce.hr/192231 (Datum pristupa: 20.08.2018.)
Vancouver
Wildberger NJ. Rational Trigonometry in Higher Dimensions and a Diagonal Rule for 2-planes in Four-dimensional space. KoG [Internet]. 09.01.2018. [pristupljeno 20.08.2018.];21(21):47-54. Dostupno na: https://hrcak.srce.hr/192231
IEEE
N.J. Wildberger, "Rational Trigonometry in Higher Dimensions and a Diagonal Rule for 2-planes in Four-dimensional space", KoG, vol.21, br. 21, str. 47-54, Kolovoz 2018. [Online]. Dostupno na: https://hrcak.srce.hr/192231. [Citirano: 20.08.2018.]

Sažetak
We extend rational trigonometry to higher dimensions by introducing rational invariants between k-subspaces of n-dimensional space to give an alternative to the canonical or principal angles studied by Jordan and many others, and their angular variants. We study in particular the cross, spread and det-cross of 2-subspaces of four-dimensional space, and show that Pythagoras theorem, or the Diagonal Rule, has a natural generalization for such 2-subspaces.

Ključne riječi
rational trigonometry; subspaces; canonical angles; Diagonal rule; spread; cross

Hrčak ID: 192231

URI
https://hrcak.srce.hr/192231

[hrvatski]

Posjeta: 143 *